Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The complement of a nIL graph with thirteen vertices is IL

Andrei Pavelescu and Elena Pavelescu

Algebraic & Geometric Topology 20 (2020) 395–402
Bibliography
1 J Battle, F Harary, Y Kodama, Every planar graph with nine points has a nonplanar complement, Bull. Amer. Math. Soc. 68 (1962) 569 MR155314
2 J Campbell, T W Mattman, R Ottman, J Pyzer, M Rodrigues, S Williams, Intrinsic knotting and linking of almost complete graphs, Kobe J. Math. 25 (2008) 39 MR2509265
3 Y Colin de Verdière, Sur un nouvel invariant des graphes et un critère de planarité, J. Combin. Theory Ser. B 50 (1990) 11 MR1070462
4 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
5 A Kotlov, L Lovász, S Vempala, The Colin de Verdière number and sphere representations of a graph, Combinatorica 17 (1997) 483 MR1645686
6 L Lovász, A Schrijver, A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs, Proc. Amer. Math. Soc. 126 (1998) 1275 MR1443840
7 N Robertson, P D Seymour, R Thomas, Linkless embeddings of graphs in 3–space, Bull. Amer. Math. Soc. 28 (1993) 84 MR1164063
8 H Sachs, On spatial representations of finite graphs, from: "Finite and infinite sets, II" (editors A Hajnal, L Lovász, V T Sós), Colloq. Math. Soc. János Bolyai 37, North-Holland (1984) 649 MR818267